The notion of a directed point in n dimensions
Fundamenta Mathematicae (1929)
- Volume: 13, Issue: 1, page 240-260
- ISSN: 0016-2736
Access Full Article
topHow to cite
topYoung, Rosalind. "The notion of a directed point in n dimensions." Fundamenta Mathematicae 13.1 (1929): 240-260. <http://eudml.org/doc/211905>.
@article{Young1929,
author = {Young, Rosalind},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {240-260},
title = {The notion of a directed point in n dimensions},
url = {http://eudml.org/doc/211905},
volume = {13},
year = {1929},
}
TY - JOUR
AU - Young, Rosalind
TI - The notion of a directed point in n dimensions
JO - Fundamenta Mathematicae
PY - 1929
VL - 13
IS - 1
SP - 240
EP - 260
LA - eng
UR - http://eudml.org/doc/211905
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.